# SDR IPXA2M74444

- Difficulty date: July 16, 2012
- Submitted: July 18, 2012
- Operation: Air carrier
- Aircraft: N277UP
- Make and model: Doug MD-11F
- Aircraft serial: 48578
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Dislodged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGN OVER R1 DOOR CAME OFF DURING FLIGHT.  RESINTALLED R1 EXIT SIGN REF MM 33-52-05.
